* Upcoming papers  
Subject Keyword Abstract Author
Stabilization for a Class of Fractional-order Reaction Diffusion Systems by Dynamic Non-collocated Robust Piecewise Output Feedback Control

Ailiang Zhao, Junmin Li*, Yanfang Lei, and Zhongcheng Zhou*
International Journal of Control, Automation, and Systems, vol. 20, no. 9, pp.2817-2829, 2022

Abstract : By utilizing robust piecewise control and via non-collocated piecewise measurement, stabilization for a class of fractional-order reaction diffusion systems (FRDSs) governed by fractional-order partial differential equations (FPDEs) has been investigated. Luenberger-type infinite-dimensional FPDEs observers are firstly set up to conquer the difficulty created by non-collocated piecewise measurement. Afterwards, two main results based on dynamic output feedback control considered in two cases are derived in the form of linear matrix inequalities (LMIs), which are the sufficient conditions for the Mittag-Leffler (M-L) stability of the close-loop system. Finally, numerical results are given to illustrate the feasibility and validity of the method proposed in this paper.

Keyword : FRDSs, LMIs method, M-L stability, non-collocated piecewise measurement, piecewise control.

Download PDF : Click this link

Business License No.: 220-82-01782